A woman suffers a heart attack during sex with her partner tlif


History highlights

  • Sudden heart attack after sexual activity
  • The woman was taking medication for heart-related conditions.

Many studies affirm that sex has many benefits for our body. But do you know that it can also endanger a person’s life? A woman recounted a sudden cardiac episode after One Night Stand’s sexual activity on the online website Reddit.

The woman said: ‘A few days ago I went to a friend’s wedding. During this I met a man. Although we knew each other on social media for almost a year. At the wedding we dance fiercely and talk a lot. After the party ended, I went with him to a hotel room and we got really close. The sexual activity between us was very good.

The woman further said: ‘After sex, I felt a sudden pain in my chest. My heart beating hard. His head began to feel dizzy and he was finding it difficult to breathe. This has never happened to me before. It was hard to believe that he was having a panic attack or a heart attack. Then all of a sudden I remembered that I was taking a drug that can increase the risk of heart problems. To monitor my heart rate, I also had two ECGs in August where everything was fine.

The woman further said: ‘The good thing is that at that moment a sensible person was present with me in the hotel room. He immediately started rubbing my waist. He kept me calm and talked about what was going on. We did not sleep for several hours. But then all of a sudden the pain subsided and I felt relief. In the morning we said goodbye and then I went straight to the doctor.

After examining, doctors told the woman that her EKG was completely normal, but that she needed to see a cardiologist as soon as possible. After this, the woman contacted a cardiologist the next day and explained the incident in detail. About this incident of the woman, one user wrote in the comment box: ‘Such heart-related incidents often occur during sexual intercourse. It is quite common, so do not ignore it at all. In such a situation, what kind of drugs are you taking, it also becomes a serious matter.


www.aajtak.in

Related Posts

Leave a Reply

Your email address will not be published. Required fields are marked *